# SDR CA141023011

- Difficulty date: October 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 7,554 hours
- Engine: Cfmint CFM567B27E
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gear
- Part number: AGBLINE6
- Condition: Failed
- Location: Agb
- Part time: 6,735 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO DISCLOSURE OF A POSSIBLE AGB LINE 6 GEAR MANUFACTURING PROBLEM, A SPECIAL REDUCED INTERVAL MCD INSPECTION PROGRAM WAS BEGUN FOR THIS ENGINE.  AT THE FIRST MCD INSPECTION A SMALL AMOUNT OF MAGNETIC MATERIAL WAS FOUND ON THE AGB/TGB DETECTOR.  THE MATERIAL WAS SENT TO THE LAB FOR ANALYSIS AND IT WAS CONFIRMED TO BE AMS 9310 OR 9315. AN INQUIRY WAS SUBMITTED TO MFG AND SERVICE REQUEST 7-1-4768887202 ADVISED REPLACING THE AGB WITHIN 25 CYCLES.  THIS IS TENTATIVELY PLANNED FOR OCT 27TH.
